English version English version
dr
Piotr Kowalski

Zakład: Zakład modelowania matematycznego
Stanowisko: adiunkt
Pokój: 162
Telefon: (+48) 42 631-36-33
e-mail: piotr.kowalski.1@p.lodz.pl
Dyżur: czw 14:15-17:00

Publikacje naukowe:

  • Piotr Kalita, Piotr Kowalski, On multivalued Duffing equation, Journal of Mathematical Analysis and Applications (40 pkt.), 462 (2) (2018), 1130-1147, JCR
  • Marek Galewski, Piotr Kowalski, Three solutions to discrete anisotropic problems with two parameters, Cent. Eur. J. Math., 12 (2014), 1403-1415, JCR
  • Piotr Kowalski, The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion, Discrete and Continuous Dynamical Systems - Series B, 8 (2014), 2569 - 2580, JCR
  • Piotr Kowalski, Well posed Dirichlet problems pertaining to the Duffing equation, Electron. J. Qual. Theory Differ. Equ, 59 (2014), 1-15, JCR
  • Piotr Kowalski, Dirichlet boundary value problem for Duffing's equation, E. J. Qualitative Theory of Diff. Equ, 37 (2013), 1-10, JCR
  • Piotr Kowalski, A.Romanowicz, Aproksymacja funkcji ciągłej wielomianem za pomocą wielomianów ortogonalnych Hermite?a, Biuletyn Wyższej Szkoły Informatyki w Łodzi, 28 (2009), 23-25

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65